MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD INTREGRA¿ SYRINGE WITH DETACHABLE NEEDLE; ANTISTICK SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD INTREGRA¿ SYRINGE WITH DETACHABLE NEEDLE; ANTISTICK SYRINGE
Catalog Number 305274
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/15/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident.No root cause can be determined as no samples were received.Furthermore, a device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.Dhr review results: released quantity was 164,400.All visual inspections were performed as per requirement with no quality notifications related to the complaint defect.Batch 1029961 was inspected and accepted based on meeting our inspection control plan and subsequently approved for shipment.
 
Event or Problem Description
It was reported that the needle failed to retract on the bd intregra¿ syringe with detachable needle.The following information was provided by the initial reporter: "the plunger was pushed to engage needle to retract but instead of retracting, the entire needle and green hub came off.".

Brand Name
BD INTREGRA¿ SYRINGE WITH DETACHABLE NEEDLE
Common Device Name
ANTISTICK SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15035019
Report Number1213809-2022-00406
Device Sequence Number20118663
Product Code MEG
UDI-Device Identifier00382903052745
UDI-Public00382903052745
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K011103
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/31/2026
Device Catalogue Number305274
Device Lot Number1029961
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2022
Initial Report FDA Received Date07/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/29/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown